DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8152

Arxiu Descripció MidaFormat
montlaur_discontinuous_2008.pdf714,3 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Montlaur, A.; Fernandez, S.; Huerta, A. Discontinuous Galerkin methods for the Stokes equations using divergence-free approximations. "International journal for numerical methods in fluids", Juliol 2008, vol. 57, núm. 9, p. 1071-1092.
Títol: Discontinuous Galerkin methods for the Stokes equations using divergence-free approximations
Autor: Villardi de Montlaur, Adeline de Veure Producció científica UPC; Fernandez Mendez, Sonia Veure Producció científica UPC; Huerta, Antonio Veure Producció científica UPC
Data: jul-2008
Tipus de document: Article
Resum: A discontinuous Galerkin (DG) method with solenoidal approximation for the simulation of incompressible flow is proposed. It is applied to the solution of the Stokes equations. The interior penalty method is employed to construct the DG weak form. For every element, the approximation space for the velocity field is decomposed as the direct sum of a solenoidal space and an irrotational space. This allows to split the DG weak form into two uncoupled problems: the first one solves for the velocity and the hybrid pressure (pressure along the mesh edges) and the second one allows the computation of the pressure in the element interior. Furthermore, the introduction of an extra penalty term leads to an alternative DG formulation for the computation of solenoidal velocities with no presence of pressure terms. Pressure can then be computed as a post-process of the velocity solution. Numerical examples demonstrate the applicability of the proposed methodologies.
Descripció: This is the pre-peer reviewed version of the following article: Montlaur, A.; Fernandez, S.; Huerta, A. Discontinuous Galerkin methods for the Stokes equations using divergence-free approximations. "International journal for numerical methods in fluids", Juliol 2008, vol. 57, núm. 9, p. 1071-1092., which has been published in final form at http://www3.interscience.wiley.com/journal/117953707/abstract?CRETRY=1&SRETRY=0
ISSN: 0271-2091
URI: http://hdl.handle.net/2117/8152
DOI: 10.1002/fld.1716
Apareix a les col·leccions:LaCàN - Laboratori de Càlcul Numèric. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius